# SDR DALA1311476901

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 85,191 hours, 37,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 38 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38 DEF EMERGENCY WHITE LIGHT INOPERATIVE.  R & R PAX SEAT 38DEF WHITE EMERGENCY LIGHT IAW AMM 33-51, OPS CHECKED NORMAL.
